American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L60) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Keng Deng and Yi Wang. Sensitivity analysis for a nonlinear size-structured population model. Quart. Appl. Math. 73 (2015) 401-417. MR 3400750.
Abstract, references, and article information
View Article: PDF

[2] Jack Schaeffer. Smooth steady solutions of the planar Vlasov-Poisson system with a magnetic obstacle. Quart. Appl. Math. 72 (2014) 753-772.
Abstract, references, and article information
View Article: PDF

[3] Ee Han and Gerald Warnecke. Exact Riemann solutions to shallow water equations. Quart. Appl. Math. 72 (2014) 407-453. MR 3237558.
Abstract, references, and article information
View Article: PDF

[4] Yuxi Hu and Reinhard Racke. Formation of singularities in one-dimensional thermoelasticity with second sound. Quart. Appl. Math. 72 (2014) 311-321. MR 3186239.
Abstract, references, and article information
View Article: PDF

[5] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578. MR 2986134.
Abstract, references, and article information
View Article: PDF

[6] Marshall Slemrod. Chapman-Enskog $\Rightarrow$ viscosity-capillarity. Quart. Appl. Math. 70 (2012) 613-624. MR 2986137.
Abstract, references, and article information
View Article: PDF

[7] Jack Schaeffer. Slow decay for a linearized model of the solar wind. Quart. Appl. Math. 70 (2012) 181-198. MR 2920623.
Abstract, references, and article information
View Article: PDF

[8] Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010) 375-393. MR 2663005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert Glassey, Jack Schaeffer and Stephen Pankavich. Time decay for solutions to one-dimensional two component plasma equations. Quart. Appl. Math. 68 (2010) 135-141. MR 2598885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Manoussos Grillakis. The mathematics of W. A. Strauss and his contributions to analysis. Quart. Appl. Math. 68 (2010) 5-16. MR 2598877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Naoki Tsuge. Large time decay of solutions to isentropic gas dynamics. Quart. Appl. Math. 65 (2007) 135-143. MR 2313152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Haitao Fan and Tao Luo. Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005) 575-600. MR 2169035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Camillo De Lellis, Felix Otto and Michael Westdickenberg. Minimal entropy conditions for Burgers equation. Quart. Appl. Math. 62 (2004) 687-700. MR MR2104269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yi Ding and Feimin Huang. On a nonhomogeneous system of pressureless flow. Quart. Appl. Math. 62 (2004) 509-528. MR MR2086043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tommaso Ruggeri and Denis Serre. Stability of constant equilibrium state for dissipative balance laws system with a convex entropy. Quart. Appl. Math. 62 (2004) 163-179. MR MR2032577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Giuseppe Alì and John K. Hunter. Nonlinear surface waves on a tangential discontinuity in magnetohydrodynamics. Quart. Appl. Math. 61 (2003) 451-474. MR MR1999831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Miguel Escobedo and Philippe Laurençot. Asymptotic behaviour for a partially diffusive relaxation system. Quart. Appl. Math. 61 (2003) 495-512. MR MR1999834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jeffrey Humpherys. Stability of Jin-Xin relaxation shocks. Quart. Appl. Math. 61 (2003) 251-263. MR MR1976368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Hailiang Li and Katarzyna Saxton. Asymptotic behavior of solutions to quasilinear hyperbolic equations with nonlinear damping. Quart. Appl. Math. 61 (2003) 295-313. MR MR1976371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hailiang Li, Peter Markowich and Ming Mei. Asymptotic behavior of subsonic entropy solutions of the isentropic Euler-Poisson equations. Quart. Appl. Math. 60 (2002) 773-796. MR MR1939010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ling Hsiao and Hailiang Li. Shock reflection for the damped $P$-system. Quart. Appl. Math. 60 (2002) 437-460. MR MR1914435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Brian T. Hayes and Michael Shearer. A nonconvex scalar conservation law with trilinear flux. Quart. Appl. Math. 59 (2001) 615-635. MR MR1866551.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Corrado Mascia. Qualitative behavior of conservation laws with reaction term and nonconvex flux. Quart. Appl. Math. 58 (2000) 739-761. MR MR1788426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] K. Saxton, R. Saxton and W. Kosinski. On second sound at the critical temperature. Quart. Appl. Math. 57 (1999) 723-740. MR MR1724302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] M. C. Lopes Filho and H. J. Nussenzveig Lopes. Propagation of support and singularity formation for a class of $2$D quasilinear hyperbolic systems. Quart. Appl. Math. 57 (1999) 229-243. MR MR1686187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] K. Saxton. Global existence and singularity formation in solutions of a modified Fourier law. Quart. Appl. Math. 54 (1996) 697-707. MR MR1417233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. Serre. Existence globale de solutions faibles sous une hypoth\`ese unilaterale pour un syst\`eme hyperbolique non lin\'eaire. Quart. Appl. Math. 46 (1988) 157-167. MR 934689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] C. Rogers and A. J. Bracken. On a ratio theorem for a class of nonlinear boundary value problems. Quart. Appl. Math. 44 (1987) 639-648. MR 872816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia